# SDR MASA20240404007

- Difficulty date: March 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 45,239 hours, 36,375 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: SH670321289
- Condition: Corroded
- Location: Bs 349 Rbl18-19
- Part time: 45,239 hours, 36,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND GOUGES ON CROSSBEAM UPPER FWD FLANGE AT FS349.00, RBL 19 BETWEEN RBL 18.5 - RBL 21 AND RBL 36.5 -RBL 38.75/COMPLETED REPAIR ON CROSSBEAM FS349.00 RBL 19, BETWEEN RBL 18.5 - RBL 21 AND RBL 36.5 - RBL 38.75 IAW EA 126-2024-050.
